Open Access
Translator Disclaimer
May, 1980 Algorithms in Order Restricted Statistical Inference and the Cauchy Mean Value Property
Tim Robertson, F. T. Wright
Ann. Statist. 8(3): 645-651 (May, 1980). DOI: 10.1214/aos/1176345014

Abstract

Most algorithms in order restricted statistical inference express the estimates in terms of certain summary statistics computed from pooled samples. These algorithms may or may not yield optimal estimates depending on whether or not the Cauchy mean value property holds strictly for the summary statistics. In this paper a minimum lower sets algorithm, which holds generally, is described and used to prove the optimality of estimates described by a max-min formula.

Citation

Download Citation

Tim Robertson. F. T. Wright. "Algorithms in Order Restricted Statistical Inference and the Cauchy Mean Value Property." Ann. Statist. 8 (3) 645 - 651, May, 1980. https://doi.org/10.1214/aos/1176345014

Information

Published: May, 1980
First available in Project Euclid: 12 April 2007

zbMATH: 0441.62038
MathSciNet: MR568726
Digital Object Identifier: 10.1214/aos/1176345014

Subjects:
Primary: 62G05
Secondary: 62F10

Rights: Copyright © 1980 Institute of Mathematical Statistics

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.8 • No. 3 • May, 1980
Back to Top